# SDR PLGA970323A

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356BE
- Make and model: Saab 340B
- Aircraft serial: 340B275
- Engine: Ge CT79B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Part number: 4052T92P01
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BGR - FLT 4383 - APPROXIMATELY 3 MINUTES AFTER TAKEOFF, THE LEFT ENGINE CHIP DETECTOR LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO BGR AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND LEFT CHIP DETECTOR HAD FAILED.  DETECTOR WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.  (M)
